Curvature for polygons

Julia Cufi, Agusti Reventos, Carlos J. Rodriguez

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Using a notion of curvature at the vertices of a polygon, we prove an inequality involving the length of the sides of the polygon and the radii of curvature at the vertices. As a consequence, we obtain a discrete version of Ros' inequality.
Original languageEnglish
Pages (from-to)332-337
JournalAmerican Mathematical Monthly
Volume122
Issue number4
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'Curvature for polygons'. Together they form a unique fingerprint.

Cite this